# SDR DHL2006764003

- Difficulty date: December 18, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 25454
- Condition: Inoperative
- Location: Cockpit
- Component part number: 10
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECURITY CHECK COCKPIT EMERG EXIT LIGHT INOP.  REMOVED AND REPLACED COCKPIT EMERG EXIT LIGHT ASSY IAW B727 M/M 33-50-101.  OPS CHECK GOOD.
